# SDR ASOA200900187

- Difficulty date: February 8, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,857 hours, 7,996 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD TOP STEP CRACKED.  INSTALLED NEW TOP STEP IAW AMM 52-11-04. OPERATIONAL CHECK COMPLIED WITH IAW AMM 52-11-04-710-801. RII COMPLIED WITH IAW S.P. 607 AND AMM 52-11-04.
